# SDR ASAA20181227579

- Difficulty date: December 13, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,830 hours, 13,754 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fitting
- Condition: Separated
- Location: Nr 2 Engine Boss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEST PIN FITTING TO HAVE SEPARATED FROM BOSS # 2 ENGINE 1 O'CLOCK POSITION LOOKING FWD. GROUNDED - YES. ON DEFERRAL
